# SDR ASOA20150901166V

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 27,489 hours, 16,186 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 145101
- Condition: Defective
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL ILLUMINATED ON DECENT WITH THRUST LEVERS AT IDLE.  R & R SPOILER CONTROL UNIT IAW EMB 145 27-63-02.  OPS CK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
